MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07024
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "hub broke off the sheath dilator/introducer during initial insertion to the patient's vessel." no patient harm or injury.No medical intervention required.There was no delay to therapy.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one psi kit for evaluation.Signs-of-use were observed on the returned dilator.Dimensional analysis was not required as a part of this complaint investigation.Functional analysis was not required as a part of this complaint investigation.Additional testing was not required as a part of this complaint investigation.All complaints are trended across product families on a monthly basis.A device history record review was performed with no relevant findings.Additional document review was not required as a part of this complaint investigation.A capa has been previously initiated for this issue.The capa investigation indicates the root cause is design related.Corrective actions have not yet been implemented.The customer report of the hub separated from the dilator was confirmed through complaint investigation of the returned sample.The dilator was separated directly adjacent to the hub.The material at the points of separation showed white discoloration.This discoloration appeared consistent to that of a stress related break.A capa has been previously initiated for this issue.The capa investigation indicates the root cause is design related.Corrective actions have not yet been implemented.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19164654
Report Number9680794-2024-00348
Device Sequence Number20817704
Product Code DQY
UDI-Device Identifier00801902001689
UDI-Public00801902001689
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07024
Device Lot Number14F23L0134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient Age77 YR
Patient SexMale
Patient Weight101 KG